Volume 20, 2014, Number 4

Volume 20Number 1Number 2Number 3 ▷ Number 4 ▷ Number 5


On two new means of two variables II
Original research paper. Pages 1—10
József Sándor and Barkat Ali Bhayo
Full paper (PDF, 178 Kb) | Abstract

Frobenius pseudoprimes and a cubic primality test
Original research paper. Pages 11—20
Catherine A. Buell and Eric W. Kimball
Full paper (PDF, 172 Kb) | Abstract

Generalized Euler–Seidel method for second order recurrence relations
Original research paper. Pages 21—32
M. Cetin Firengiz and A. Dil
Full paper (PDF, 213 Kb) | Abstract

Euler–Euclid’s type proof of the infinitude of primes involving Möbius function
Original research paper. Pages 33—36
Romeo Meštrović
Full paper (PDF, 140 Kb) | Abstract

An equation involving Dedekind’s function
Original research paper. Pages 37—39
Cristinel Mortici
Full paper (PDF, 151 Kb) | Abstract

On some Pascal’s like triangles. Part 6
Original research paper. Pages 40—46
Krassimir T. Atanassov
Full paper (PDF, 125 Kb) | Abstract

Fibonacci number sums as prime indicators
Original research paper. Pages 47—52
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 136 Kb) | Abstract

Arithmetic progressions of rectangles on a conic
Original research paper. Pages 53—57
Ajai Choudhry
Full paper (PDF, 113 Kb) | Abstract

Some results about linear recurrence relation homomorphisms
Original research paper. Pages 58—68
Alexandre Laugier and Manjil P. Saikia
Full paper (PDF, 192 Kb) | Abstract

Some results on self vertex switching
Original research paper. Pages 69—76
Selvam Avadayappan and M. Bhuvaneshwari
Full paper (PDF, 180 Kb) | Abstract

A note on the greatest common divisor
Original research paper. Pages 77—80
Rafael Jakimczuk
Full paper (PDF, 150 Kb) | Abstract


Volume 20Number 1Number 2Number 3 ▷ Number 4 ▷ Number 5

Comments are closed.